# SDR SIMA201128305

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 18,149 hours, 15,512 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 07362H0693
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2998 THE CREW REPORTED THAT CLIMBING AT FL370 FLYING AROUND WEATHER, GOT AN UPDRAFT THAT SHOT THEM UP TO 37,500.  THE CREW HEARD A LOUD POP AND NOTICED THE CAPTAINS OUTER WINDSHIELD HAD CRACKED.  THE CREW DECLARED AN EMERGECNY AND DIVERTED TO ABI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB 145 AMM 56-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
